# SDR AALA971115

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868AA
- Make and model: Boeing 727223
- Aircraft serial: 21373
- System (JASC): 5751 · Ailerons
- Part: Casting
- Part number: 65217091
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - WEB BULGING INBOARD OF INBOARD AILERON QUADRANT ATTACH CASTING.  REMOVED AND INSTALLED SERVICEABLE AILERON QUAD CASTING.  TST:  55,431 HOURS.  CYCLES, 34,330.  (X)
